Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 26, NWS Fort Worth, TX

June 4, 2017Kaufman County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 4, 2017, 7:54 PM CDT for Kaufman County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2017, 7:54 PM CDT (00:54 UTC)
Expired
Jun 4, 2017, 10:00 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:17 PM CDTFLASH FLOODTerrell, TXKAUFMAN CO EM REPORTED SEVERAL HIGH WATER RESCUES ON GOING ACROSS NORTH TERRELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WGUS54 KFWD 050054
FFWFWD
TXC257-050300-
/O.NEW.KFWD.FF.W.0026.170605T0054Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
754 PM CDT SUN JUN 4 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Eastern Kaufman County in north central Texas...

* Until 1000 PM CDT.

* At 754 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. This rainfall will lead to
  excessive water runoff and cause flash flooding. Low-lying areas
  are most vulnerable to rapidly rising water. Some low-water
  crossings may flood and become impassable.

* Some locations that will experience flooding include...
  Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
  Oak Bend City, Rosser, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
      3282 9629 3284 9608

$$

58
4 follow-up statements
987 
WGUS74 KFWD 050117
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
817 PM CDT SUN JUN 4 2017

TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
817 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...

At 815 PM CDT, emergency management reported several high water 
rescues occurring across the northern half of the city of Terrell.  
Low-lying areas are most vulnerable to rapidly rising water. Some 
low-water crossings may flood and become impassable.

Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall is causing flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
      3282 9629 3284 9608

$$

58
571 
WGUS74 KFWD 050211
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
911 PM CDT SUN JUN 4 2017

TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
911 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...

At 911 PM CDT, emergency management reported that flash flooding 
continued across parts of Terrell where a few high water rescues 
were still ongoing. Up to three inches of rain have already fallen 
but additional rainfall should be generally less than 1/2 inch. 
Additional flash flooding may be occurring across other parts of 
eastern Kaufman County.  

Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
      3282 9629 3284 9608

$$

58
829 
WGUS74 KFWD 050253
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
953 PM CDT SUN JUN 4 2017

TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
953 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...

At 952 PM CDT, emergency management reported that a few low spots 
were still flooded. The heavy rain has ended but light to moderate 
rain will continue through 11 PM. Please continue to exercise 
caution and do not drive into water of unknown depth. Do not drive 
around barricades.

Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
      3282 9629 3284 9608

$$

58
120 
WGUS74 KFWD 050302
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1002 PM CDT SUN JUN 4 2017

TXC257-050307-
/O.EXP.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
1002 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING FOR EASTERN KAUFMAN COUNTY WILL EXPIRE AT
1000 PM CDT...

The heavy rain has ended but light to moderate rain will continue 
through 1100 PM. Although no additional flash flooding is expected, 
runoff from the earlier 1 to 3 inches will continue to cause 
flooding issues. Several locations remain flooded. A Flood Warning 
is in effect until Midnight CDT for eastern Kaufman County. Please 
continue to heed any remaining road closures.

LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
      3282 9629 3284 9608

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:36 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 4, 3:36 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
336 PM CDT Sun Jun 4 2017

.SHORT TERM...
Diurnal destabilization coupled with ascent from an approaching
upper low have initiated scattered showers and storms across the
forecast area this afternoon. Due to lack of shear, these storms
have remained well below severe limits but a few stronger cells
have produced wind gusts of 35-40 mph. Most of this activity has
been moving at sufficient speeds to preclude a flooding threat
despite some rainfall rates around 1" per hour. Additional
scattered showers and storms will be possible through the evening
as large scale ascent continues along with localized enhanced
ascent due to outflow boundary collisions. After sunset, a
downward trend in convective activity will ensue as CIN increases.
PoPs later this evening and overnight will be highest generally
east of I-35 where lingering showers or an isolated storm will be
possible.

We'll also need to keep an eye on the potential for some patchy
fog to develop given the light winds and moist soils. However,
this will also be contingent on the amount of clearing that takes
place. Thus, there is little confidence in where the highest fog
potential could be and have not included any mention in the
forecast just yet. Overnight lows will also be sensitive to any
lingering cloud cover, but should generally be in the mid 60s to
around 70.

-Stalley

&&

.LONG TERM...
With the upper low finally getting a decent push from a digging
trough swinging through the Great Lakes and an amplifying upstream
ridge, Monday should be the last day for relatively high rain
chances across North Texas through the remainder of the week.  In
fact, we may actually see a little better coverage of scattered
showers and thunderstorms Monday afternoon as deep moisture remains
in place and we maintain broad forcing for ascent across North
Texas. Mid and upper level wind shear will actually strengthen a
bit by afternoon as the parent trough slides a little farther to
the east. Despite being on the back side of the trough, no
appreciable dry air moves into the region until Monday night and
Tuesday. So this slight increase in shear along with continued
weak ascent should allow coverage of scattered showers and
thunderstorms to be fairly high tomorrow. There will be some areas
that miss out, but most areas will have a 40-50% chance of
showers/storms. Lower chances will occur across the far western
counties. Typical in these types of patterns will be the threat
for mainly gusty winds and some small hail. Locally heavy rainfall
and frequent lightning will be more prevalent.

Precipitation chances will decrease rather quickly late Monday
evening with loss of daytime heating and the main upper trough
finally pushing to the east of the area. Drier air will filter
into the region behind a weak cold front for Tuesday. Highs will
warm up into the upper 80s although north winds and dewpoints in
the low/mid 60s will make it feel nice for early June.
Temperatures on Wednesday and Thursday morning will also be
comfortable with low 60s in the outlying areas. Highs again will
be in the upper 80s areawide.

We will warm up by the end of the week into next weekend although
the upper ridging over the Southern Plains will begin to weaken.
Right now we'll keep the forecast dry, but there is some indication
that a weak disturbance could move through the region in the Fri/Sat
timeframe. This could result in additional scattered showers/storms.

Dunn

&&

.AVIATION... /Issued 1241 PM CDT Sun Jun 4 2017/
Scattered showers and thunderstorms have begun to develop due to
an upstream disturbance aloft. This activity is expected to
intermittently affect the TAF sites throughout the afternoon and
evening hours where VCTS has been included in the TAFs. Since
activity will remain isolated to scattered, impacts at airports
should be fairly short-lived during this time frame. Activity
should subside later this evening with loss of daytime heating;
VFR conditions and light NW winds will prevail overnight.

Some brief MVFR cigs are possible on Monday morning, but the
likelihood of occurrence is too low to include in the TAFs at this
time. Additional showers and a few storms are possible beginning
late Monday morning and into the afternoon hours once again with
slightly stronger northerly winds around 10 kts. VFR cigs should
linger throughout much of the day, most likely between 3-4 kft
AGL.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  86  70  89  68 /  40  50  20   0   0
Waco                69  86  69  88  67 /  40  50  20   5   5
Paris               69  83  68  87  64 /  50  50  20   0   0
Denton              67  85  67  88  64 /  30  50  10   0   0
McKinney            68  85  68  88  65 /  40  50  20   0   0
Dallas              71  86  71  89  69 /  40  50  20   0   0
Terrell             69  85  69  88  66 /  50  50  20   0   0
Corsicana           69  85  69  87  67 /  50  50  20   5   0
Temple              68  86  69  88  67 /  30  50  20   5   5
Mineral Wells       66  83  66  88  63 /  30  40  10   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/91
Hazardous weather outlook, Jun 4, 3:38 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
338 PM CDT Sun Jun 4 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051300-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
338 PM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered showers and thunderstorms will continue across North and
Central Texas through this evening. Locally heavy rainfall, gusty
winds, and frequent cloud to ground lightning will be the main
threats. Coverage of storms should diminish after sunset.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered showers and thunderstorms are expected to develop again
Monday afternoon and evening. Locally heavy rainfall, gusty winds,
and frequent cloud to ground lightning will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Dunn

In the hours before

Special weather statement, Jun 4, 4:57 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
457 PM CDT SUN JUN 4 2017

TXZ147-042230-
Freestone TX-
457 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREESTONE COUNTY
UNTIL 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairfield, moving northeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Kirvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3168 9630 3181 9635 3195 9615 3179 9608
TIME...MOT...LOC 2157Z 221DEG 9KT 3177 9626

58
Special weather statement, Jun 4, 5:12 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
512 PM CDT SUN JUN 4 2017

TXZ175-042245-
Robertson TX-
512 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROBERTSON COUNTY UNTIL
545 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm just
east of Hearne and another storm just east of Calvert. Both storms
were moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hearne, Franklin and Calvert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3087 9657 3100 9668 3107 9633 3088 9637
TIME...MOT...LOC 2210Z 268DEG 9KT 3093 9653

58
Special weather statement, Jun 4, 5:43 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
543 PM CDT SUN JUN 4 2017

TXZ134-042315-
Ellis TX-
543 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELLIS COUNTY UNTIL
615 PM CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near
Midlothian, moving east at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Cedar Hill, Waxahachie, Midlothian, Glenn Heights, Red Oak, Ovilla,
Oak Leaf and Pecan Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3240 9696 3254 9699 3254 9676 3242 9677
TIME...MOT...LOC 2243Z 270DEG 12KT 3246 9692

58
Special weather statement, Jun 4, 6:45 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
645 PM CDT SUN JUN 4 2017

TXZ119-121-134-050030-
Ellis TX-Kaufman TX-Dallas TX-
645 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KAUFMAN...NORTHEASTERN
ELLIS AND SOUTHEASTERN DALLAS COUNTIES UNTIL 730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Combine, or 8 miles west of Kaufman, moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Terrell, Seagoville, Kaufman, Crandall, Combine, Talty, Kemp, Grays
Prairie, Cottonwood, Oak Grove, Post Oak Bend City, Rosser and Oak
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3243 9662 3267 9663 3277 9619 3246 9619
TIME...MOT...LOC 2345Z 260DEG 18KT 3256 9645

24-Bain
Special weather statement, Jun 4, 6:48 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
648 PM CDT SUN JUN 4 2017

TXZ174-175-050015-
Robertson TX-Milam TX-
648 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND MILAM
COUNTIES UNTIL 715 PM CDT...

At 647 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockdale, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rockdale, Cameron, Hearne, Buckholts and Milano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3060 9718 3095 9711 3095 9661 3074 9659
      3072 9659 3073 9660 3073 9663 3055 9698
TIME...MOT...LOC 2347Z 287DEG 14KT 3073 9694

24-Bain
Special weather statement, Jun 4, 7:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
736 PM CDT SUN JUN 4 2017

TXZ105-121-122-134-135-146-050100-
Ellis TX-Kaufman TX-Van Zandt TX-Hunt TX-Henderson TX-Navarro TX-
736 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUNT...KAUFMAN...WESTERN
VAN ZANDT...NORTHWESTERN HENDERSON...NORTHEASTERN ELLIS AND CENTRAL
NAVARRO COUNTIES UNTIL 800 PM CDT...

At 736 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Fate to near Blooming
Grove. Movement was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Corsicana, Ennis, Terrell, Kaufman, Gun Barrel City, Wills Point,
Mabank, Crandall, Tool, West Tawakoni, Kerens, Talty, Seven Points,
Edgewood, Quinlan, Kemp, Hawk Cove, Angus, Grays Prairie and Alma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3199 9628 3195 9674 3281 9635 3282 9630
      3295 9629 3299 9587 3298 9587 3297 9594
      3287 9599 3278 9586 3276 9582
TIME...MOT...LOC 0036Z 323DEG 16KT 3287 9630 3201 9669

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:04 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Kaufman116 min
Jun 4, 7:36 PM CDTSpecial Weather StatementFWDKaufman, Navarro24 min
Jun 4, 8:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 4, 8:24 PM CDTAreal Flood AdvisoryFWDCollin, Rockwall2 hr
Jun 4, 8:35 PM CDTSpecial Weather StatementFWDHenderson25 min
Jun 4, 9:57 PM CDTAreal Flood WarningFWDKaufman2 hr
Jun 5, 2:56 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 5, 4:08 AM CDTFlash Flood WarningFWDNavarro112 min
Jun 5, 6:28 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 5, 1:48 PM CDTSpecial Weather StatementFWDSomervell42 min
Jun 5, 2:55 PM CDTSpecial Weather StatementFWDHamilton50 min
Jun 5, 5:27 PM CDTSpecial Weather StatementFWDPalo Pinto33 min
Jun 5, 6:13 PM CDTSpecial Weather StatementFWDEastland32 min
Jun 5, 6:39 PM CDTSpecial Weather StatementFWDEastland36 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.